# SDR HEEA086543

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Unit
- Part number: 071121805
- Part serial: 3020
- Condition: Malfunctioned
- Location: Adf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF CONTROL UNIT IS UNREADABLE. IN SHOP REPAIR.
